# SDR AWXA9500007

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor Actuator
- Part number: AR7077M2
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX-LAS - FLT 74 - AIR TURNBACK, STABILIZER TRIM WAS INOPERATIVE WITH YOKE TRIM SWITCHES (BOTH CAPT AND F/O).  ACFT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  CONTRACT MX REPLACED STAB TRIM MOTOR ACTUATOR IAW AWA TASK CARD R6C27001, NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  (W)
